# SDR CA970505017

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: H Stab Trim
- Part time: 5,581 hours
- Stage of operation: TO
- Nature of condition: O, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ECAM MESSAGES, STABILIZER TRIM AND MACH TRIM APPEARED ON TAKEOFF ROLL AT 110 KNOTS. TAKEOFF REJECTED. HORIZONTAL STABILIZER TRIM ACTUATOR FOUND AT FAULT.
